Ghent University Academic Bibliography

Advanced

Transient unilateral Horner's syndrome after epidural ropivacaine in a dog

Tim Bosmans UGent, Stijn Schauvliege UGent, Frank Gasthuys UGent, Miguel Gozalo Marcilla UGent and Ingeborgh Polis UGent (2009) VETERINARY ANAESTHESIA AND ANALGESIA. 36(4). p.401-406
abstract
A left sided Horner's syndrome (ptosis, prolapse of the nictitating membrane and miosis) was observed in a 4-year-old female, neutered Beagle dog after epidural injection of 0.22 mL kg(-1) ropivacaine (0.75%) in 0.01 mL kg(-1) of saline during isoflurane anaesthesia. Clinical signs disappeared gradually and resolved completely 4 hours and 10 minutes after injection. The epidural injection of 0.22 mL kg(-1) ropivacaine (0.75%) in 0.01 mL kg(-1) of saline during isoflurane anaesthesia caused unilateral (left) Horner's syndrome in a 4-year-old female, neutered Beagle dog.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
ELECTIVE CESAREAN-SECTION, TRIGEMINAL NERVE PALSY, complications, epidural, ropivacaine, unilateral Horner's syndrome, ANESTHESIA, ANALGESIA, HUMANS, BLOCK, LABOR
journal title
VETERINARY ANAESTHESIA AND ANALGESIA
Vet. Anaesth. Analg.
volume
36
issue
4
pages
401 - 406
Web of Science type
Article
Web of Science id
000266677700013
JCR category
VETERINARY SCIENCES
JCR impact factor
1.426 (2009)
JCR rank
35/141 (2009)
JCR quartile
1 (2009)
ISSN
1467-2987
DOI
10.1111/j.1467-2995.2009.00458.x
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
748506
handle
http://hdl.handle.net/1854/LU-748506
date created
2009-09-11 08:44:04
date last changed
2009-11-23 14:56:01
@article{748506,
  abstract     = {A left sided Horner's syndrome (ptosis, prolapse of the nictitating membrane and miosis) was observed in a 4-year-old female, neutered Beagle dog after epidural injection of 0.22 mL kg(-1) ropivacaine (0.75\%) in 0.01 mL kg(-1) of saline during isoflurane anaesthesia. Clinical signs disappeared gradually and resolved completely 4 hours and 10 minutes after injection.
The epidural injection of 0.22 mL kg(-1) ropivacaine (0.75\%) in 0.01 mL kg(-1) of saline during isoflurane anaesthesia caused unilateral (left) Horner's syndrome in a 4-year-old female, neutered Beagle dog.},
  author       = {Bosmans, Tim and Schauvliege, Stijn and Gasthuys, Frank and Gozalo Marcilla, Miguel and Polis, Ingeborgh},
  issn         = {1467-2987},
  journal      = {VETERINARY ANAESTHESIA AND ANALGESIA},
  keyword      = {ELECTIVE CESAREAN-SECTION,TRIGEMINAL NERVE PALSY,complications,epidural,ropivacaine,unilateral Horner's syndrome,ANESTHESIA,ANALGESIA,HUMANS,BLOCK,LABOR},
  language     = {eng},
  number       = {4},
  pages        = {401--406},
  title        = {Transient unilateral Horner's syndrome after epidural ropivacaine in a dog},
  url          = {http://dx.doi.org/10.1111/j.1467-2995.2009.00458.x},
  volume       = {36},
  year         = {2009},
}

Chicago
Bosmans, Tim, Stijn Schauvliege, Frank Gasthuys, Miguel Gozalo Marcilla, and Ingeborgh Polis. 2009. “Transient Unilateral Horner’s Syndrome After Epidural Ropivacaine in a Dog.” Veterinary Anaesthesia and Analgesia 36 (4): 401–406.
APA
Bosmans, T., Schauvliege, S., Gasthuys, F., Gozalo Marcilla, M., & Polis, I. (2009). Transient unilateral Horner’s syndrome after epidural ropivacaine in a dog. VETERINARY ANAESTHESIA AND ANALGESIA, 36(4), 401–406.
Vancouver
1.
Bosmans T, Schauvliege S, Gasthuys F, Gozalo Marcilla M, Polis I. Transient unilateral Horner’s syndrome after epidural ropivacaine in a dog. VETERINARY ANAESTHESIA AND ANALGESIA. 2009;36(4):401–6.
MLA
Bosmans, Tim, Stijn Schauvliege, Frank Gasthuys, et al. “Transient Unilateral Horner’s Syndrome After Epidural Ropivacaine in a Dog.” VETERINARY ANAESTHESIA AND ANALGESIA 36.4 (2009): 401–406. Print.